Conforti, M, Cornuejols, G and Vuskovic, K (2004) Decomposition of odd-hole-free graphs by double star cutsets and 2-joins. Discrete Applied Mathematics, 141 (1-3). 41 - 91 . ISSN 0166-218X
Abstract
In this paper we decompose odd-hole-free graphs (graphs that do not contain as an induced subgraph a chordless cycle of odd length greater than three) with double star cutsets and 2-joins into bipartite graphs, line graphs of bipartite graphs and the complements of line graphs of bipartite graphs.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2004, Elsevier. This is an author produced version of a paper published in Discrete Applied Mathematics. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 18 Jun 2012 14:53 |
Last Modified: | 25 Oct 2016 09:51 |
Published Version: | http://dx.doi.org/10.1016/S0166-218X(03)00364-0 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/S0166-218X(03)00364-0 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:74357 |